# SDR SWAA102448

- Difficulty date: April 28, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N340LV
- Make and model: Boeing 737-3K2
- Aircraft serial: 23738
- Aircraft time: 79,143 hours, 43,447 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: S417N509
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT INOP.  SECURED WIRE PER MM.
